Alert archive / Missouri / River Flood Warnings in 2017

River Flood Warning 67, NWS Springfield, MO

June 17, 2017Vernon County, Missouri

NWS Springfield, MO issued this river flood warning at Jun 17, 2017, 9:32 AM CDT for Vernon County, Missouri. It took effect at Jun 18, 2017, 5:00 AM CDT. It was in force for 58 hr.

The area

The outline as issued.

The facts

Issued
Jun 17, 2017, 9:32 AM CDT (14:32 UTC)
In effect from
Jun 18, 2017, 5:00 AM CDT
Expired
Jun 20, 2017, 2:42 PM CDT
In force
58 hr
Issued by
NWS Springfield, MO
Area
Storm-based polygon
Flood severity
Minor

County Vernon County, MO

The radar

The Pleasant Hill radar (KEAX), 94 km from the middle of the area, began a volume at 14:33 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Little Osage River at Horton (HTNM7). The gauge peaked at 41.21 ft at Jun 18, 2017, 3:00 PM CDT.

actionminormoderate3035404506/1706/1806/1906/2006/21
Action stage
39 ft
Minor stage
41 ft
Moderate stage
45 ft
Major stage
50 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 06917060, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

378 
WGUS43 KSGF 171433
FLWSGF
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Springfield MO
932 AM CDT Sat Jun 17 2017

...The National Weather Service in Springfield has issued a Flood 
Warning for the following rivers in Missouri...

  Little Osage River near Horton affecting Vernon County and the
  Marmaton River near Nevada affecting Vernon County.
   
.Heavy rainfall from last night along with additioanl rainfall
expected tonight will cause river levels to rise above flood stage. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Those with property and livestock along the river should continue to 
monitor river conditions.

Additional river information can be found on our Advanced Hydrologic 
Prediction Service page at http://water.weather.gov/ahps2/ 
index.php?wfo=sgf 

&&

MOC217-180232-
/O.NEW.KSGF.FL.W.0067.170618T1104Z-170620T1942Z/
/HTNM7.1.ER.170618T1104Z.170619T0000Z.170619T1942Z.NO/
932 AM CDT Sat Jun 17 2017

For the Little Osage River near Horton.    ...For the Little Osage 
River near Horton...
* At  8:45 AM Saturday The stage was 37.2 feet. 
* Flood stage is 41.0 feet. 
* Minor flooding is forecast. 
* Forecast...The river will rise above flood stage by tomorrow 
  morning and continue to rise to near 42.3 feet by tomorrow evening.
  The river will fall below flood stage by Monday early afternoon.
* Impact...At 41.0 feet...Minor flooding affects low lying areas near 
  the gage site and farmland along the river.  

&&

               FLOOD  OBSERVED           FORECAST 7 AM

LOCATION       STAGE STAGE  DAY TIME     Sun   Mon   Tue

Little Osage River Basin
  Horton           41  37.2 Sat 09 AM  41.2  41.7  38.2

&&

LAT...LON 3800 9454 3801 9437 3795 9437 3794 9455

$$

MOC217-180232-
/O.NEW.KSGF.FL.W.0068.170618T0818Z-170621T2010Z/
/NVDM7.1.ER.170618T0818Z.170619T0600Z.170620T2010Z.NO/
932 AM CDT Sat Jun 17 2017

For the Marmaton River near Nevada.    ...For the Marmaton River near
Nevada...
* At  8:45 AM Saturday The stage was 9.1 feet. 
* Flood stage is 20.0 feet. 
* Minor flooding is forecast. 
* Forecast...The river will rise above flood stage by early tomorrow 
  and continue to rise to near 22.8 feet by early Monday morning. The
  river will fall below flood stage by Tuesday afternoon.
* Impact...At 22.0 feet...Flood waters impact the county road west of 
  Nevada at the gage site. 

&&

               FLOOD  OBSERVED           FORECAST 7 AM

LOCATION       STAGE STAGE  DAY TIME     Sun   Mon   Tue

Marmaton River Basin
  Nevada           20   9.1 Sat 09 AM  20.8  22.8  21.5

&&

LAT...LON 3793 9438 3791 9435 3784 9441 3785 9454

$$
HATCH
4 follow-up statements
962 
WGUS83 KSGF 180216
FLSSGF
Flood Statement
National Weather Service Springfield MO
916 PM CDT Sat Jun 17 2017

 ...The Flood Warning continues for the following rivers in 
Missouri...
 
  Little Osage River near Horton affecting Vernon County 
  Marmaton River near Nevada affecting Vernon County 
   
.Heavy rainfall this weekend will cause river levels to 
rise above flood stage.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive through flowing water. Nearly half of all flood 
fatalities are vehicle related. As little as 6 inches of water may 
cause you to lose control of your vehicle. Two feet of water will 
carry most vehicles away.

Stay tuned to NOAA Weather Radio for later statements.

Additional river information can be found on our Advanced Hydrologic 
Prediction Service page at http://water.weather.gov/ahps2/ 
index.php?wfo=sgf 

&&

MOC217-181716-
/O.EXT.KSGF.FL.W.0067.170618T1000Z-170621T0200Z/
/HTNM7.1.ER.170618T1000Z.170619T0000Z.170620T0200Z.NO/
916 PM CDT Sat Jun 17 2017

...For the Little Osage River near Horton...
* At  8:45 PM Saturday The stage was 38.5 feet. 
* Flood stage is 41.0 feet. 
* Minor flooding is forecast.
* Forecast...rise above flood stage by early tomorrow and continue to
  rise to near 42.4 feet by tomorrow evening.  The river will fall 
  below flood stage by Monday before midnight.
* Impact...At 41.0 feet...Minor flooding affects low lying areas near 
  the gage site and farmland along the river.  

&&


               FLOOD  OBSERVED           FORECAST 7 AM

LOCATION       STAGE STAGE  DAY TIME     Sat   Sun   Mon

Little Osage River Basin
  Horton           41  38.5 Sat 09 PM  42.1  39.5  33.3


&&


LAT...LON 3800 9454 3801 9437 3795 9437 3794 9455

 

$$

MOC217-181716-
/O.EXT.KSGF.FL.W.0068.170618T0630Z-170622T1353Z/
/NVDM7.1.ER.170618T0630Z.170620T0600Z.170621T1353Z.NO/
916 PM CDT Sat Jun 17 2017

...For the Marmaton River near Nevada...
* At  8:45 PM Saturday The stage was 18.4 feet. 
* Flood stage is 20.0 feet. 
* Minor flooding is forecast.
* Forecast...rise above flood stage by around midnight and continue 
  to rise to near 23.5 feet by early Tuesday morning.  The river will
  fall below flood stage by Wednesday morning.
* Impact...At 24.0 feet...The county road west of the gage, Minnie 
  Ball Road, is impassable.

&&

               FLOOD  OBSERVED           FORECAST 7 AM

LOCATION       STAGE STAGE  DAY TIME     Sat   Sun   Mon

Marmaton River Basin
  Nevada           20  18.4 Sat 09 PM  23.0  23.4  20.6


&&


LAT...LON 3793 9438 3791 9435 3784 9441 3785 9454



$$

Frye
385 
WGUS83 KSGF 181125
FLSSGF
Flood Statement
National Weather Service Springfield MO
625 AM CDT Sun Jun 18 2017

 ...The Flood Warning continues for the following rivers in 
Missouri...
 
  Little Osage River near Horton affecting Vernon County and the
  Marmaton River near Nevada affecting Vernon County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive through flowing water. Nearly half of all flood 
fatalities are vehicle related. As little as 6 inches of water may 
cause you to lose control of your vehicle. Two feet of water will 
carry most vehicles away.

Stay tuned to NOAA Weather Radio for later statements.

Additional river information can be found on our Advanced Hydrologic 
Prediction Service page at http://water.weather.gov/ahps2/ 
index.php?wfo=sgf 

&&

MOC217-190225-
/O.EXT.KSGF.FL.W.0067.000000T0000Z-170620T0600Z/
/HTNM7.1.ER.170618T1536Z.170618T1800Z.170619T0600Z.NO/
625 AM CDT Sun Jun 18 2017

...For the Little Osage River near Horton...
* At  5:45 AM Sunday The stage was 39.9 feet. 
* Flood stage is 41.0 feet. 
* Minor flooding is forecast.
* Forecast...rise above flood stage by late this morning and continue
  to rise to near 41.6 feet by this afternoon.  The river will fall 
  below flood stage by around midnight.
* Impact...At 41.0 feet...Minor flooding affects low lying areas near 
  the gage site and farmland along the river.  

&&

               FLOOD  OBSERVED           FORECAST 7 AM

LOCATION       STAGE STAGE  DAY TIME     Mon   Tue   Wed

Little Osage River Basin
  Horton           41  39.9 Sun 06 AM  40.3  39.0  32.8

&&

LAT...LON 3800 9454 3801 9437 3795 9437 3794 9455

$$

MOC217-190225-
/O.EXT.KSGF.FL.W.0068.000000T0000Z-170622T0600Z/
/NVDM7.1.ER.170618T1912Z.170620T0600Z.170621T0600Z.NO/
625 AM CDT Sun Jun 18 2017

...For the Marmaton River near Nevada...
* At  5:45 AM Sunday The stage was 19.3 feet. 
* Flood stage is 20.0 feet. 
* Minor flooding is forecast.
* Forecast...rise above flood stage by this afternoon and continue to
  rise to near 22.1 feet by early Tuesday morning.  The river will 
  fall below flood stage by early Wednesday morning.
* Impact...At 24.0 feet...The county road west of the gage, Minnie 
  Ball Road, is impassable.

&&

               FLOOD  OBSERVED           FORECAST 7 AM

LOCATION       STAGE STAGE  DAY TIME     Mon   Tue   Wed

Marmaton River Basin
  Nevada           20  19.3 Sun 06 AM  21.5  22.0  19.0

&&

LAT...LON 3793 9438 3791 9435 3784 9441 3785 9454

$$
747 
WGUS83 KSGF 190021
FLSSGF
Flood Statement
National Weather Service Springfield MO
721 PM CDT Sun Jun 18 2017

 ...The Flood Warning continues for the following rivers in 
Missouri...
 
  Little Osage River near Horton affecting Vernon County 
  Marmaton River near Nevada affecting Vernon County 
   
.Recent heavy rainfall this weekend has caused river levels to 
rise above flood stage.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive through flowing water. Nearly half of all flood 
fatalities are vehicle related. As little as 6 inches of water may 
cause you to lose control of your vehicle. Two feet of water will 
carry most vehicles away.

Stay tuned to NOAA Weather Radio for later statements.

Additional river information can be found on our Advanced Hydrologic 
Prediction Service page at http://water.weather.gov/ahps2/ 
index.php?wfo=sgf 

&&

MOC217-191521-
/O.EXT.KSGF.FL.W.0067.000000T0000Z-170620T1300Z/
/HTNM7.1.ER.170618T1545Z.170618T2245Z.170619T1300Z.NO/
721 PM CDT Sun Jun 18 2017

...For the Little Osage River near Horton...
* At  6:45 PM Sunday The stage was 41.2 feet. 
* Flood stage is 41.0 feet. 
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river is currently cresting.  The river will fall
  below flood stage tomorrow morning.
* Forecast...The river will continue to fall below flood stage by 
  tomorrow morning.
* Impact...At 41.0 feet...Minor flooding affects low lying areas near 
  the gage site and farmland along the river.  

&&


               FLOOD  OBSERVED           FORECAST 7 AM

LOCATION       STAGE STAGE  DAY TIME     Sun   Mon   Tue

Little Osage River Basin
  Horton           41  41.2 Sun 07 PM  38.8  32.6  30.0


&&


LAT...LON 3800 9454 3801 9437 3795 9437 3794 9455

 

$$

MOC217-191521-
/O.EXT.KSGF.FL.W.0068.000000T0000Z-170621T2125Z/
/NVDM7.1.ER.170618T2237Z.170620T0000Z.170620T2125Z.NO/
721 PM CDT Sun Jun 18 2017

...For the Marmaton River near Nevada...
* At  6:45 PM Sunday The stage was 20.1 feet. 
* Flood stage is 20.0 feet. 
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 21.0 feet by 
  tomorrow evening.  The river will fall below flood stage Tuesday 
  afternoon.
* Impact...At 22.0 feet...Flood waters impact the county road west of 
  Nevada at the gage site. 

&&


               FLOOD  OBSERVED           FORECAST 7 AM

LOCATION       STAGE STAGE  DAY TIME     Sun   Mon   Tue

Marmaton River Basin
  Nevada           20  20.1 Sun 07 PM  20.8  17.9  10.8


&&


LAT...LON 3793 9438 3791 9435 3784 9441 3785 9454

 

$$

Frye
043 
WGUS83 KSGF 191940
FLSSGF
Flood Statement
National Weather Service Springfield MO
240 PM CDT Mon Jun 19 2017

 ...The Flood Warning is cancelled for the following rivers in 
Missouri...
 
  Little Osage River near Horton affecting Vernon County
   
Additional river information can be found on our Advanced Hydrologic 
Prediction Service page at http://water.weather.gov/ahps2/ 
index.php?wfo=sgf 

&&

MOC217-192010-
/O.CAN.KSGF.FL.W.0067.000000T0000Z-170620T1300Z/
/HTNM7.1.ER.170618T1545Z.170618T2245Z.170619T0807Z.NO/
240 PM CDT Mon Jun 19 2017

The Flood Warning has been cancelled for  The Little Osage River near
Horton.* At  1:45 PM Monday The stage was 40.0 feet. 
* Flood stage is 41.0 feet. 
* Forecast...The river will continue to fall to 38.8 feet by tomorrow
  morning.

&&


               FLOOD  OBSERVED           FORECAST 7 AM

LOCATION       STAGE STAGE  DAY TIME     Tue   Wed   Thu

Little Osage River Basin
  Horton           41  40.0 Mon 02 PM  38.8  32.6  30.0


&&


LAT...LON 3800 9454 3801 9437 3795 9437 3794 9455

 

$$

Frye

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this river flood warning went out at Jun 17, 6:34 AM CDT, 2 hours 58 minutes earlier.

Area forecast discussion, Jun 17, 6:34 AM CDT, 2 hours 58 minutes before
Area Forecast Discussion
National Weather Service Springfield MO
634 AM CDT Sat Jun 17 2017

...Update to Aviation for 12Z TAFS...

.SHORT TERM...(Today and tonight)
Issued at 318 AM CDT Sat Jun 17 2017

A complex of storms is currently pushing south into the area from
east central Kansas to the east into central Missouri early this
morning. An unstable air mass remains in place across the area,
though a tight instability gradient is in place across the far
eastern portions of the forecast area. With the instability
gradient storms are and will continue to weaken across the eastern
Ozarks as they move out of the better instability.

A severe risk will remain to the west in the better instability
generally north of I-44 as the storms move south across the area.
Overall storms should gradually weaken as they spread south
across the area early this morning. The main risk will be wind
gusts around 60 mph north of I-44, as south of the interstate the
wind risk will be more in the 35 to 50mph range as the outflow
spreads south from the weakening storms. Dime to quarter size hail
may also be possible with the strongest updrafts but will be more
isolated in nature mainly across southeastern Kansas and western
Missouri early this morning.

Locally heavy rainfall and almost continuous cloud to ground
lightning will occur with the storms as they push across the
northern portions of the forecast area. Lightning and the rainfall
rates will also decrease as the storms weaken as they spread
south through the area early this morning. All the rain should
push out/dissipate across the area by the mid morning hours.

Behind this mornings storms a hot and humid day will occur this
afternoon. Highs will top out in the lower to middle 90s with heat
index values in the 96 to 112 range. The hottest conditions will
occur across southeastern Kansas and western Missouri with the
coolest, be still quite muggy, across central and south central
Missouri. An Excessive Heat Warning is now in effect for
southeastern Kansas and western Missouri this afternoon where heat
index values will be around the 110 degree mark, with a Heat
Advisory for locations to the south and east to a Branson to
Springfield to Lake of the Ozarks line where heat index values
around 105 are expected.

A cold front will move south through the area this
evening/tonight and will bring additional showers and storms to
the area. Storms will develop along the front across northern
Missouri this evening then sag south through the area into Sunday
morning. The strongest storms will occur across northern Missouri
as they develop along the front. A strong to severe risk will
occur across the entire area tonight as storms develop along the
front as it pushes through the region, especially north of I-44
as the storms move across the area. The main risk will again be
winds in excess of 60mph. There will also be a dime to quarter
size hail risk in a few of the strongest storms.

.LONG TERM...(Sunday through Friday)
Issued at 318 AM CDT Sat Jun 17 2017

There may be some linger showers/storms across the area Sunday
morning but this activity should push out of the area by mid day.
A cooler air mass will spread into the area behind the front for
Sunday and Monday. Highs both days will be in the lower 80s with
some locations possible remaining in the upper 70s.

Warmer conditions will then return Tuesday through the rest of
next week as highs in the upper 80s to lower 90s occur each
afternoon.

There could be a few storms mid week but the better chances should
remain north as upper level ridging start to build in pushing the
storm track north.

An upper level system may then track across the region next
weekend and could produce the next chances for showers and storms
across the area.

&&

.AVIATION...(For the 12Z TAFS through 12Z Sunday morning)
Issued at 603 AM CDT Sat Jun 17 2017

For the KSGF, KJLN, and KBBG TAFS: Showers and thunderstorms
continue to spread south across the area early this morning. This
activity should spread out of the area by the mid morning hours.
IFR visibilities and gusty wind will accompany any storm this
morning.

Skies will clear this afternoon as gusty south to southwesterly
winds develop.

A cold front will spread south late this evening into the
overnight hours. Additional showers and storms are expected with
the front. Winds will switch to the northwest behind the front
tonight into early Sunday morning.

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...Heat Advisory from 1 PM this afternoon to 7 PM CDT this evening
     for MOZ055>057-068-069-079-080-090-093>095-101>104.

     Excessive Heat Warning from 1 PM this afternoon to 7 PM CDT this
     evening for MOZ066-067-077-078-088-089.

KS...Excessive Heat Warning from 1 PM this afternoon to 7 PM CDT this
     evening for KSZ073-097-101.

&&

SHORT TERM...Wise
LONG TERM...Wise
AVIATION...Wise
Hazardous weather outlook, Jun 17, 5:50 AM CDT, 3 hours 42 minutes before
Hazardous Weather Outlook
National Weather Service Springfield MO
550 AM CDT Sat Jun 17 2017

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-181100-
Bourbon-Crawford-Cherokee-Benton-Morgan-Miller-Maries-Vernon-
St. Clair-Hickory-Camden-Pulaski-Phelps-Barton-Cedar-Polk-Dallas-
Laclede-Texas-Dent-Jasper-Dade-Greene-Webster-Wright-Newton-
Lawrence-Christian-Douglas-Howell-Shannon-McDonald-Barry-Stone-
Taney-Ozark-Oregon-
550 AM CDT Sat Jun 17 2017

This Hazardous Weather Outlook is for portions of the Missouri
Ozarks and extreme southeast Kansas.

.DAY ONE...Today and Tonight.

Weather hazards expected...

  Elevated Hail risk.
  Elevated Thunderstorm wind damage risk.
  Significant Lightning risk.
  Significant Excessive heat risk.

DISCUSSION...

  Strong to severe storms will continue to spread south across
  portions of southeastern Kansas and western Missouri this
  morning. Wind gusts in excess of 60 mph and hail to the size of
  quarters will be possible with the strongest storms. Near
  continuous cloud to ground lightning will also occur with the
  storms west of Interstate 49 this morning.

  Hot and humid conditions will occur this afternoon as heat
  index values top out in the upper 90s to around 110. The
  hottest conditions will occur across extreme southeastern
  Kansas and western Missouri where an Excessive Heat Warning is
  now in effect for. A Heat Advisory is in effect for locations
  to the east to a Branson to Springfield to Lake of the Ozarks
  line this afternoon.

  Another complex of storms is expected to develop across
  northern Missouri this evening and spread south through the
  area later this evening into the overnight hours. The strongest
  storms are expected north of the area with a gradually
  weakening trend as the storms spread south. There will again be
  a strong to severe storm risk across the area, especially along
  and north of I-44. Damaging wind gusts in excess of 60 mph and
  large hail will be the main risks.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

  A few storms may be possible during the middle of next week but
  the better chances should remain north of the outlook area.
  Additional thunderstorm chances will then be possible next
  weekend.

.SPOTTER INFORMATION STATEMENT...

  Spotter activation may be needed this morning for southeastern
  Kansas and western Missouri, then again this evening and
  tonight generally along and north of Interstate 44.

&&

More detailed information can be accessed at:
http://www.weather.gov/sgf/sitrep

This product in graphical format...along with other weather...
hydrological and climate information...at
http://www.weather.gov/sgf

Wise

In the hours before

Local storm report, Jun 17, 7:31 AM CDT, 2 hours 1 minute before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE SPRINGFIELD MO
731 AM CDT SAT JUN 17 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0646 AM     TSTM WND DMG     1 S NEUTRAL             37.08N 94.80W
06/17/2017                   CHEROKEE           KS   EMERGENCY MNGR

            LARGE EIGHT INCH LIMBS DOWN AND TOPS BLOWN
            OUT OF A FEW TREES.

&&
Local storm report, Jun 17, 7:34 AM CDT, 1 hour 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
734 AM CDT SAT JUN 17 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0610 AM     TSTM WND DMG     1 W PITTSBURG           37.41N 94.72W
06/17/2017                   CRAWFORD           KS   FIRE DEPT/RESCUE

            REPORTS OF POWER LINE DOWN IN THE 900 BLOCK
            OF WEST 4TH STREET.

&&
Local storm report, Jun 17, 7:48 AM CDT, 1 hour 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
748 AM CDT SAT JUN 17 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0359 AM     TSTM WND DMG     SPRINGFIELD             37.20N 93.29W
06/17/2017                   GREENE             MO   LAW ENFORCEMENT

            TREE DOWN BLOCKING DELAWARE AVE AND PRAIRIE
            CREEK DRIVE.

&&
Local storm report, Jun 17, 8:52 AM CDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
852 AM CDT SAT JUN 17 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0200 AM     TSTM WND DMG     VERSAILLES              38.43N 92.84W
06/17/2017                   MORGAN             MO   911 CALL CENTER

            TREES DOWN OF UNKNOWN SIZE THROUGHOUT MORGAN
            COUNTY PER DISPATCH.

&&

BURCHFIELD
Local storm report, Jun 17, 9:02 AM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
902 AM CDT SAT JUN 17 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0300 AM     TSTM WND DMG     NEMO                    37.88N 93.26W
06/17/2017                   HICKORY            MO   911 CALL CENTER

            TREE DOWN PARTIALLY BLOCKING THE ROADWAY
            NEAR NEMO ON STATE HIGHWAY NN.

&&

BURCHFIELD
Local storm report, Jun 17, 9:16 AM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
916 AM CDT SAT JUN 17 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0338 AM     TSTM WND DMG     1 ENE FORT SCOTT        37.85N 94.69W
06/17/2017                   BOURBON            KS   LAW ENFORCEMENT

            A LARGE TREE WAS UPROOTED AT 1100 EAST OAK
            DRIVE AND A LARGE LIMB WAS DOWNED AROUND 700
            NATIONAL IN TOWN.

&&

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 17, 12:58 AM CDTSpecial Weather StatementSGFMorgan62 min
Jun 17, 1:35 AM CDTSevere Thunderstorm WarningSGFBenton, Camden, Maries, Miller, Morgan40 min
Jun 17, 2:01 AM CDTSevere Thunderstorm WarningSGFBenton, St. Clair44 min
Jun 17, 2:35 AM CDTSevere Thunderstorm WarningSGFBenton, Camden, Cedar, Dallas, Hickory, Laclede and 4 more40 min
Jun 17, 2:55 AM CDTSevere Thunderstorm WarningSGFSt. Clair, Vernon50 min
Jun 17, 3:09 AM CDTSpecial Weather StatementSGFDallas, Greene, Laclede, Maries, Miller, Polk and 3 more51 min
Jun 17, 3:26 AM CDTSevere Thunderstorm WarningSGFBarton, Cedar, Dade, Vernon49 min
Jun 17, 3:57 AM CDTSpecial Weather StatementSGFChristian, Douglas, Greene, Laclede, Ozark, Stone and 3 more48 min
Jun 17, 4:05 AM CDTSpecial Weather StatementSGFBarton, Dade, Jasper, Lawrence40 min
Jun 17, 4:14 AM CDTExcessive Heat WarningSGFBarton, Cedar, Dade, Jasper, St. Clair, Vernon12 hr
Jun 17, 4:30 AM CDTSpecial Weather StatementSGFDouglas, Howell, Texas, Wright45 min
Jun 17, 4:55 AM CDTSpecial Weather StatementSGFChristian, Greene, Lawrence, Ozark, Stone, Taney50 min
Jun 17, 5:16 AM CDTSpecial Weather StatementSGFJasper, Newton44 min
Jun 17, 5:40 AM CDTSevere Thunderstorm WarningSGFJasper, Newton50 min
Jun 17, 5:44 AM CDTSevere Thunderstorm WarningSGFBarton, Jasper, Vernon46 min
Jun 17, 6:27 AM CDTSevere Thunderstorm WarningSGFJasper, Newton48 min
Jun 17, 7:05 AM CDTSpecial Weather StatementSGFVernon40 min
Jun 17, 7:10 AM CDTSpecial Weather StatementSGFMcDonald50 min
Jun 17, 9:32 AM CDTRiver Flood WarningSGFVernon4 days

Nearby

River Flood Warnings in Missouri, 2017Every river flood warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.